# SDR SWIA2020072751456

- Difficulty date: June 11, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FS939.00 - LOWER/AFT BOTTOM CORNER IS CRACKED. AFT FAIRING ATTACHMENT.     CRACK IS VERIFIED TO BE ON WEB AT FS909.00 LOWER/AFT BOTTOM CORNER.  COMPLIED WITH ALL STEPS (1-13) IN THE BOMBARDIER REO SEE CONTINUE CARD FOR DETAILS
